Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
401-417 z 417.

1983

17.
A theorem on metric polynomial structures, ANN. POLON. MATH. 41 (1983), no. 2, 139--147
16.
Infinitesimal automorphisms of some G-structures, ANN. POLON. MATH. 43 (1983), no. 3, 283--291

1982

15.
Des relevements des fonctions aux fibrés naturels, (FRENCH) [LIFTINGS OF FUNCTIONS TO NATURAL BUNDLES] C. R. ACAD. SCI. PARIS SÉR. I MATH. 295 (1982), no. 13, 743--746
14.
Complete lifts of tensor fields of type $(1,,k)$ to natural bundles, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 51--84
13.
Geometries defined by pseudogroups of transformations, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 43--49
12.
Local triviality of a bundle of geometric objects, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 23 (1982), 39--42

1980

11.

1979

10.
Barbara Opozda, B.Piech
Lie algebras of infinitesimal holonomy groups of a Cartan connection, ZESZYTY NAUKOWE UJ, PRACE MATEMATYCZNE, 20 (1979), 53-65

1977

9.
Geodesics of order 2, ZESZYTY NAUK. UNIW. JAGIELLON. 475 Prace Mat. Zeszyt 19 (1977), 121--136
8.
Connections of order r, ANN. POLON. MATH. 34 (1977), no. 1, 69--83
7.
Généralisation des espaces symétriques, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 284 (1977), no. 3, A179--A182

1976

6.
Mixed covariant derivative and conjugate connections, ANN. POLON. MATH. 32 (1976), no. 3, 235--271
5.
f-structures a noyau parallélisable, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 283 (1976), no. 7, Aiii, A495--A497

1973

4.
Connexions linéaires conjuguées, (FRENCH) ANN. POLON. MATH. 27 (1973), 167--180

1972

3.
Connexions conjuguées, COLLECTION OF ARTICLES COMMEMORATING WŁADYSŁAW 'SLEBODZINSKI. COLLOQ. MATH. 26 (1972), 193--206

1971

2.
Remarks on algebraic properties of sequential machines, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 15, (1971), 47--59

1968

1.
Remarks on J, GANCARZEWICZ'S PAPER: "ON COMMUTATIVE ALGEBRAIC OBJECTS OVER A GROUPOID" (ZESZYTY NAUK UNIW. JAGIELLON. PRACE MAT. no. 12 (1968), 19--25). Zeszyty Nauk. Uniw. Jagiellon. 403 Prace Mat. no. 17 (1975), 89--92